# SDR DALA2022031801819

- Difficulty date: March 15, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 73,569 hours, 31,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 FOUND LT EMERGENCY EXIT LIGHT VERY DIM AND NOT CHARGING. CORRECTIVE ACTION: R + R LT EMERGENCY EXIT LIGHT BATTERY PACK AND CHARGER UNIT ( M10567) PER B757-AMM-33-51. (8792144)
